Equate Extra Strength Acetaminophen PM Caplets, Pain Reliever and Nighttime Sleep Aid, 225 Count

Equate Extra Strength Acetaminophen PM Caplets, Pain Reliever and Nighttime Sleep Aid, 225 Count
(1) 1 shops 0 products

Detailed product description

Get relief from pain and fall asleep faster with these Equate Extra Strength Acetaminophen PM Caplets. Each caplet contains the active ingredients Acetaminophen and Diphenhydramine HCl, a combination that allows for relief of minor aches and pains along with relief from sleeplessness. They are fast-acting, non-habit-forming, and aspirin-free. This 225ct bottle will be useful for taking both on the go or at home along with its screw on top that will prevent pills from spilling out. Stop the pain and get a good night’s sleep with Equate Extra Strength Acetaminophen PM Caplets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra Strength Acetaminophen PM Caplets, 225-Count: Provides temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness Extra strength formula Non-habit forming Pain reliever and nighttime sleep aid Active ingredients: Acetaminophen 500 mg and Diphenhydramine HCl 25 mg Compares to Extra Strength Tylenol® PM Active Ingredients Large 225-count bottle


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 682664
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 681131357319

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward